# SDR DALA1146730953

- Difficulty date: August 4, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 57,814 hours, 43,161 cycles
- System (JASC): 3242 · Brake
- Part: Control Valve
- Condition: Disconnected
- Location: Lt Mlg Ww
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN BOUND CREW WROTE UP RIGHT BRAKE PEDAL HAS LITTLE OR NO RESISTANCE ON TAXI IN.  THE RIGHT BRAKE SHOOK ENTIRE AIRCRAFT WITHOUT BRAKES BEING APPLIED.  ALL PRESSURE NORMAL.  MAINTENANCE FOUND RIGHT CONTROL VALVE OUTBOARD INPUT DISCONNECTED.  BRAKE CONTROL VALVE GOOD.  RECONNECTED RIGHT BRAKE CONTROL VALVE OUTBOARD INPUT.  FOUND IN LEFT WHEEL WELL CABLE 96B TO BRAKE CONTROL VALVE BROKEN.  REPLACED CABLE 96B PER OPN 2000, RII INSPECTED.
